# SDR DLM90001409

- Difficulty date: July 25, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 11,957 hours, 6,445 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: RDAV1113
- Part serial: 101120
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT ATTENDANT NOTICED ELEC SMELL FROM VIDEO UNIT.  POWER TURNED OFF AND SMELL WENT AWAY THEN RETURNED.  BREAKERS PULLED AND SMELL WENT AWAY.  FOUND SMELL COMING FROM VTR-2.  REPLACED SAME, CHECKS OK.
